MAUDE Adverse Event Report: VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number M2M ASSY, PKG, REVEL, GRN, DISS, ENGL
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that there were complaints of an o2 leak.Biomed indicates they have the o2 connected at 50 psi and turns it off the psi slow decreases.After following up on the issue biomed informed vyaire that the red mounts for the o2 blender had somehow become partially loose on the side away from the blender.This allowed just a very slightly imperfect seal allowing the leak to occur but not affecting o2 outputs in the case testing.Issue has been resolved.No patient involvement was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Investigation findings: the red mounts for the o2 blender had somehow become partially loose on the side away from the blender.This allowed just a very slightly imperfect seal allowing the leak to occur but not affecting o2 outputs in the case testing.Issue has been resolved.

Brand Name
M2M ASSY, PKG, REVEL, GRN, DISS, ENGL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19087266
Report Number2021710-2024-19000
Device Sequence Number7128120
Product Code CBK
UDI-Device Identifier00845873000029
UDI-Public(01)00845873000029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2M ASSY, PKG, REVEL, GRN, DISS, ENGL
Device Catalogue Number19260-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2013
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown